International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 3, Pages 167-175

CR-submanifolds of a nearly trans-Sasakian manifold

Falleh R. Al-Solamy

Department of Mathematics, Faculty of Science, King Abdul Aziz University, P.O. Box 80015, Jeddah 21589, Saudi Arabia

Received 26 September 2001

Copyright © 2002 Falleh R. Al-Solamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper considers the study of CR-submanifolds of a nearly trans-Sasakian manifold, generalizing the results of trans-Sasakian manifolds and thus those of Sasakian manifolds.